question-icon

Suggest Treatment For Hair Fall While On Risperdal

default
Posted on Sat, 31 Dec 2016
Question: I was on risperdol, had a high prolactin level, doctor has changed my medication to Saphris. I was loosing my hair on risperdal with the high prolacticin. Is this the right course? prolactin level 112.6
doctor
Answered by Dr. Ashok Kumar (1 hour later)
Brief Answer:
Yes it is right

Detailed Answer:
Hello,
Thanks for using Healthcaremagic.

I read your query and understand your concerns.

I endorse the opinion of your doctor in regard to stopping risperdal and starting with Saphris. Saphris is not associated with elevation in prolactin and it is hopeful that prolactin level will be back to normal in next one to three months.

I hope this helps you.
If you have any further query, I would be glad to help you.
If not, you may close the discussion and if possible you may rate the answer for my future patients.
In future if you wish to contact me directly, you can use the below mentioned link:
http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386
Thanks and regards.

Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ashok Kumar

Psychiatrist

Practicing since :2000

Answered : 3329 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

152 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
Suggest Treatment For Hair Fall While On Risperdal

Brief Answer: Yes it is right Detailed Answer: Hello, Thanks for using Healthcaremagic. I read your query and understand your concerns. I endorse the opinion of your doctor in regard to stopping risperdal and starting with Saphris. Saphris is not associated with elevation in prolactin and it is hopeful that prolactin level will be back to normal in next one to three months. I hope this helps you. If you have any further query, I would be glad to help you. If not, you may close the discussion and if possible you may rate the answer for my future patients. In future if you wish to contact me directly, you can use the below mentioned link: http://doctor.healthcaremagic.com/doctors/dr-ashok-kumar/67386 Thanks and regards.